# SDR AALA202504248115

- Difficulty date: February 2, 2025
- Submitted: April 25, 2025
- Operation: Air carrier
- Aircraft: N754UW
- Make and model: Airbus A319-112
- Aircraft serial: 1328
- Aircraft time: 58,259 hours, 40,205 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5713006020400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK INDICATION ON FR36 IN FWD CARGO COMPARTMENT (CRACK INDICATION FOUND ON OPEN HOLE ZONE 2 POSITION 2 FR36. CRACK DIRECTION IS 11 OCLOCK, LENGTH 0.100 INCH). MAINTENANCE ACCOMPLISHED INTERIM REPAIR ON OPEN HOLE ZONE 2 POSITION 2 FR36 (Y765) IAW  EA361963.
